# SDR SWAA2021111529703

- Difficulty date: October 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Gsd Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL SKIN CUT OUT LOWER POSITION GROUND SERVICE DOOR 114AR ; 2021-461865 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 500D; S/N :00X12101V022233; DUE DATE: 02-JUN-22; [02] REPAIRED EXTERNAL SKIN CUT OUT LOWER POSITION (EGPR SURROUND DOUBLER) GROUND SERVICE DOOR 114AR IAW SRM B737-700 53-10-15-2R-4 REPAIR 4; [03] REPAIRED EXTERNAL SKIN CUT OUT LOWER POSITION (EGPR SURROUND DOUBLER) GROUND SERVICE DOOR 114AR IAW SRM B737-700 53-10-15-2R-4 REPAIR 4; SEE INDIVIDUAL SIGN OFF BELOW; [04] REPAIRED EXTERNAL SKIN CUT OUT LOWER POSITION (EGPR SURROUND DOUBLER) GROUND SERVICE DOOR 114AR IAW SRM B737-700 53-10-15-2R-4 REPAIR 4; SEE INDIVIDUAL SIGN OFF BELOW.AS RII.
